# SDR DHL2006801520

- Difficulty date: April 5, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 857
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 857.000 L-15R NOT IN ACCORDANCE WITH SRM.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03/25/06.  REMOVED LINING SUPPORT SPACER AND CLIP IAW SRM 51-1-21.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW CLIP (AL7075T6 0.080") IAW EO NR AST060313.  CLEANED, TREATED AND PRIMED AREA AND NEW CLIP IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097) IAW EO NR AST 060313 IAW SRM 51-1-21.  INSTALLED NEW CLIP IAW EO# AST 060313, SRM 51-1-20D, SRM 51-3-1.
